# SDR SWAA2016032950337

- Difficulty date: March 22, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 60,834 hours, 35,579 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Isolator
- Part number: 9603701
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLAP TRANSMISSION FWD FAIRING ATTACH BRACKET ISOLATOR DELAMINATED.  R & R ISOLATOR IAW SRM.
